# SDR CALA2022112303209

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: 141A8800
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EA 5310-04554 REV B OP 005 REF. AAR N/R:9662903  ACCOMPLISHED EA 5310-04554 REV."B" OP-005, SHORT CRACK ON OR STOP DRILLED CRACKS,CONFIGURATION "B" ON JOB CARD SEQ#1431.
